MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREW DIA 5.5 X 40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.

STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREW DIA 5.5 X 40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.
Model Number 482315540
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/18/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; an incident of screw breakage in patients' body after surgery.Screw is found broken, then revision surgery is done, but the broken part cannot be retrieved (still in patient body).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 5.5 X 40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6904716
Report Number0009617544-2017-00369
Device Sequence Number483136
Product Code MNI
UDI-Device Identifier04546540562043
UDI-Public(01)04546540562043
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482315540
Device Catalogue Number482315540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;